# SDR UIEA2021100502187

- Difficulty date: October 3, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2822 · Fuel Boost Pump
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"R AFT FUEL PUMP" EICAS MESSAGE IN CRUISE FLIGHT.( R AFT FUEL PUMP C/B RESET IAW AMM 20-60-01. NO FAULS NOTED & R AFT PUMP OPS CHECK SATISFACTORY IAW AMM 28-22-03. )
